# SDR DALA2015101506200

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 69,594 hours, 51,785 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE AT DOOR 1R HAD A BROKEN LANYARD. THE LANYARD WAS NOT CONNECTED BETWEEN THE GIRT-BAR AND THE SLIDE RELEASE.  THIS WOULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SLIDE AND IS NOT IN COMPLIANCE WITH 14 CFR, PART 121.703.  THE DOOR SLIDE LANYARD WAS REPLACED.
